MathSciNet Relay Station
MathSciNet bibliographic data
MR2885803 34C05 (34A36)
Huan, Song-Mei; Yang, Xiao-Song On the number of limit cycles in general planar piecewise linear systems. Discrete Contin. Dyn. Syst. 32 (2012), no. 6, 2147–2164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement